A Theorem in Thermoelasticity and its Application to Linear Stability

Scott, N. H. (1989) A Theorem in Thermoelasticity and its Application to Linear Stability. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 424 (1866). pp. 143-153. ISSN 1364-5021

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 06 Jan 2019 01:00
URI: https://ueaeprints.uea.ac.uk/id/eprint/20853
DOI: 10.1098/rspa.1989.0073

Actions (login required)

View Item